Abstract and Applied Analysis

Set Contractions and KKM Mappings in Banach Spaces

A. Razani and N. Karamikabir

Full-text: Open access

Abstract

Some fixed point theorems for generalized set contraction maps and KKM type ones in Banach spaces are presented. Moreover, a new generalized set contraction is introduced. As an application, some coincidence theorems for KKM type set contractions are obtained.

Article information

Source
Abstr. Appl. Anal., Volume 2013 (2013), Article ID 346094, 4 pages.

Dates
First available in Project Euclid: 27 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393511954

Digital Object Identifier
doi:10.1155/2013/346094

Mathematical Reviews number (MathSciNet)
MR3073473

Zentralblatt MATH identifier
1292.54030

Citation

Razani, A.; Karamikabir, N. Set Contractions and KKM Mappings in Banach Spaces. Abstr. Appl. Anal. 2013 (2013), Article ID 346094, 4 pages. doi:10.1155/2013/346094. https://projecteuclid.org/euclid.aaa/1393511954


Export citation

References

  • B. C. Dhage, “Some generalizations of mulit-valued version of Schauder's fixed point theorem with applications,” Cubo, vol. 12, no. 3, pp. 139–151, 2010.
  • S. A. Kakutani, “A generalization of Brouwer's fixed point theorem,” Duke Mathematical Journal, vol. 8, pp. 457–459, 1941.
  • B. C. Dhage, “Asymptotic stability of nonlinear functional integral equations via measures of noncompactness,” Communications on Applied Nonlinear Analysis, vol. 15, no. 2, pp. 89–101, 2008.
  • I. A. Rus, Generalized Contractions and Applications, Cluj University Press, Cluj-Napoca, Romania, 2001.
  • V. Berinde, Contracţii generalizate şi apliciţtii, vol. 22, Editura Cub Press, Baia Mare, Romania, 1997.
  • M. Edelstein, “On fixed and periodic points under contractive mappings,” Journal of the London Mathematical Society, vol. 37, pp. 74–79, 1962.
  • S. B. Nadler Jr., “Periodic points of multi-valued $\epsilon $-contractive maps,” Topological Methods in Nonlinear Analysis, vol. 22, no. 2, pp. 399–409, 2003.
  • T.-H. Chang and C.-L. Yen, “KKM property and fixed point theorems,” Journal of Mathematical Analysis and Applications, vol. 203, no. 1, pp. 224–235, 1996.
  • T. H. Chang and C. M. Chen, “Fixed point theorems for the generalized $\Psi $-set contraction mapping on an abstract convex space,” Taiwanese Journal of Mathematics, vol. 14, no. 5, pp. 2015–2025, 2010.
  • C.-M. Chen and T.-H. Chang, “Some results for the family $KKM(X,Y)$ and the $\Phi $-mapping,” Journal of Mathematical Analysis and Applications, vol. 329, no. 1, pp. 92–101, 2007.
  • C.-M. Chen and T.-H. Chang, “Fixed point theorems for a weaker Meir-Keeler type $\psi $-set contraction in metric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 129124, pp. 1–8, 2009.
  • C.-M. Chen, “Fixed point theorems for cyclic Meir-Keeler type mappings in complete metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 41, pp. 1–13, 2012.
  • A. Amini-Harandi, M. Fakhar, and J. Zafarani, “Fixed point theorems for generalized set-contraction maps and their applications,” Nonlinear Analysis: Theory, Methods & Applications , vol. 72, no. 6, pp. 2891–2895, 2010.
  • R. E. Smithson, “Some general properties of multi-valued functions,” Pacific Journal of Mathematics, vol. 15, no. 2, pp. 681–703, 1965.